RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2001, Volume 192, Number 8, Pages 47–52 (Mi msb585)  

This article is cited in 3 scientific papers (total in 3 papers)

On modality and complexity of affine embeddings

I. V. Arzhantsev

M. V. Lomonosov Moscow State University

Abstract: Let $G$ be a reductive algebraic group and let $H$ be a reductive subgroup of $G$. The modality of a $G$-variety $X$ is the largest number of the parameters in a continuous family of $G$-orbits in $X$. A precise formula for the maximum value of the modality over all affine embeddings of the homogeneous space $G/H$ is obtained.

DOI: https://doi.org/10.4213/sm585

Full text: PDF file (197 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2001, 192:8, 1133–1138

Bibliographic databases:

UDC: 512.74
MSC: 13A50, 14R20, 32M12
Received: 27.09.2000

Citation: I. V. Arzhantsev, “On modality and complexity of affine embeddings”, Mat. Sb., 192:8 (2001), 47–52; Sb. Math., 192:8 (2001), 1133–1138

Citation in format AMSBIB
\Bibitem{Arz01}
\by I.~V.~Arzhantsev
\paper On modality and complexity of affine embeddings
\jour Mat. Sb.
\yr 2001
\vol 192
\issue 8
\pages 47--52
\mathnet{http://mi.mathnet.ru/msb585}
\crossref{https://doi.org/10.4213/sm585}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1862243}
\zmath{https://zbmath.org/?q=an:1068.14054}
\elib{https://elibrary.ru/item.asp?id=14325085}
\transl
\jour Sb. Math.
\yr 2001
\vol 192
\issue 8
\pages 1133--1138
\crossref{https://doi.org/10.1070/SM2001v192n08ABEH000585}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000172729100010}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0035540522}


Linking options:
  • http://mi.mathnet.ru/eng/msb585
  • https://doi.org/10.4213/sm585
  • http://mi.mathnet.ru/eng/msb/v192/i8/p47

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Arzhantsev, IV, “On modality and complexity of affine embedding (vol 192, pg 1133, 2001)”, Sbornik Mathematics, 192:9–10 (2001), 1587  mathscinet
    2. I. V. Arzhantsev, O. V. Chuvashova, “Classification of affine homogeneous spaces of complexity one”, Sb. Math., 195:6 (2004), 765–782  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    3. E. V. Sharoiko, “Hassett-Tschinkel correspondence and automorphisms of the quadric”, Sb. Math., 200:11 (2009), 1715–1729  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:220
    Full text:97
    References:23
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020